question-icon

Can Methylprednisolone Cause Hiccups As A Side-effect?

default
Posted on Sat, 4 Nov 2017
Question: I started takeing Methylprednisolone Thursday and I have been having swelling and hiccups almost nonstop since. Should I stop taking this medicine
doctor
Answered by Dr. V. N. S. Parinam (28 minutes later)
Brief Answer:
Stop and revisit physician

Detailed Answer:
Hi,
It looks like a adverse effect of methylprednisolone. I suggest to stop medicine and visit your doctor.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. V. N. S. Parinam

General & Family Physician

Practicing since :2008

Answered : 1730 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Can Methylprednisolone Cause Hiccups As A Side-effect?

Brief Answer: Stop and revisit physician Detailed Answer: Hi, It looks like a adverse effect of methylprednisolone. I suggest to stop medicine and visit your doctor.